# SDR RAIA00709005

- Difficulty date: September 6, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 17,707 hours, 15,665 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 14533603439
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

FLT 7897 - LIT - HYDRAULIC SYSTEM LOW QUANTITY MESSAGE IN FLIGHT AND READING -0- QUANTITY ON THE GROUND.  MAINTENANCE REMOVED AND REPLACED A-HYDRAULIC TUBE AT THE WING STUB.  LEAK CHECKED GOOD.
